{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2024,3,18]],"date-time":"2024-03-18T00:19:34Z","timestamp":1710721174173},"reference-count":14,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2024,3,17]]},"DOI":"10.7759\/cureus.56310","type":"journal-article","created":{"date-parts":[[2024,3,17]],"date-time":"2024-03-17T10:05:55Z","timestamp":1710669955000},"source":"Crossref","is-referenced-by-count":0,"title":["Pityriasis Rosea Eruption Following the Administration of Oxford-AstraZeneca Vaccine"],"prefix":"10.7759","author":[{"given":"Siham","family":"Marghalani","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Yara","family":"Alghamdi","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Bakr A","family":"Albrakati","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Hassan F","family":"Huwait","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Abdulrahman T","family":"Mohanna","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.15585\/mmwr.mm6950e2","article-title":"The Advisory Committee on Immunization Practices\u2019 interim recommendation for use of Pfizer-BioNTech COVID-19 vaccine - United States, December 2020","volume":"69","author":"Oliver SE","year":"2020","unstructured":"Oliver SE, Gargano JW, Marin M, et al.. The Advisory Committee on Immunization Practices\u2019 interim recommendation for use of Pfizer-BioNTech COVID-19 vaccine - United States, December 2020. MMWR Morb Mortal Wkly Rep. 2020, 69:1922-4. 10.15585\/mmwr.mm6950e2","journal-title":"MMWR Morb Mortal Wkly Rep"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2021.03.092","article-title":"Cutaneous reactions reported after Moderna and Pfizer COVID-19 vaccination: a registry-based study of 414 cases","volume":"85","author":"McMahon DE","year":"2021","unstructured":"McMahon DE, Amerson E, Rosenbach M, et al.. Cutaneous reactions reported after Moderna and Pfizer COVID-19 vaccination: a registry-based study of 414 cases. J Am Acad Dermatol. 2021, 85:46-55. 10.1016\/j.jaad.2021.03.092","journal-title":"J Am Acad Dermatol"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2021.09.002","article-title":"Clinical and pathologic correlation of cutaneous COVID-19 vaccine reactions including V-REPP: a registry-based study","volume":"86","author":"McMahon DE","year":"2022","unstructured":"McMahon DE, Kovarik CL, Damsky W, et al.. Clinical and pathologic correlation of cutaneous COVID-19 vaccine reactions including V-REPP: a registry-based study. J Am Acad Dermatol. 2022, 86:113-21. 10.1016\/j.jaad.2021.09.002","journal-title":"J Am Acad Dermatol"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1016\/S0140-6736(20)32661-1","article-title":"Safety and efficacy of the ChAdOx1 nCoV-19 vaccine (AZD1222) against SARS-CoV-2: an interim analysis of four randomised controlled trials in Brazil, South Africa, and the UK","volume":"397","author":"Voysey M","year":"2021","unstructured":"Voysey M, Clemens SA, Madhi SA, et al.. Safety and efficacy of the ChAdOx1 nCoV-19 vaccine (AZD1222) against SARS-CoV-2: an interim analysis of four randomised controlled trials in Brazil, South Africa, and the UK. Lancet. 2021, 397:99-111. 10.1016\/S0140-6736(20)32661-1","journal-title":"Lancet"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1111\/dth.15129","article-title":"Pityriasis rosea-like cutaneous eruption as a possible dermatological manifestation after Oxford-AstraZeneca vaccine: case report and brief literature review","volume":"34","author":"Pedrazini MC","year":"2021","unstructured":"Pedrazini MC, da Silva MH. Pityriasis rosea-like cutaneous eruption as a possible dermatological manifestation after Oxford-AstraZeneca vaccine: case report and brief literature review. Dermatol Ther. 2021, 34:e15129. 10.1111\/dth.15129","journal-title":"Dermatol Ther"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1111\/bjd.20639","article-title":"Cutaneous reactions after SARS-CoV-2 vaccination: a cross-sectional Spanish nationwide study of 405 cases","volume":"186","author":"Catal\u00e0 A","year":"2022","unstructured":"Catal\u00e0 A, Mu\u00f1oz-Santos C, Galv\u00e1n-Casas C, et al.. Cutaneous reactions after SARS-CoV-2 vaccination: a cross-sectional Spanish nationwide study of 405 cases. Br J Dermatol. 2022, 186:142-52. 10.1111\/bjd.20639","journal-title":"Br J Dermatol"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1080\/21645515.2021.1963173","article-title":"Pityriasis rosea after administration of Pfizer-BioNTech COVID-19 vaccine","volume":"17","author":"Cohen OG","year":"2021","unstructured":"Cohen OG, Clark AK, Milbar H, Tarlow M. Pityriasis rosea after administration of Pfizer-BioNTech COVID-19 vaccine. Hum Vaccin Immunother. 2021, 17:4097-8. 10.1080\/21645515.2021.1963173","journal-title":"Hum Vaccin Immunother"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1002\/jmv.27364","article-title":"Atypical pityriasis rosea associated with mRNA COVID-19 vaccine","volume":"94","author":"Bostan E","year":"2022","unstructured":"Bostan E, Jarbou A. Atypical pityriasis rosea associated with mRNA COVID-19 vaccine. J Med Virol. 2022, 94:814-16. 10.1002\/jmv.27364","journal-title":"J Med Virol"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1111\/ijd.15700","article-title":"Pityriasis rosea after mRNA COVID-19 vaccination","volume":"60","author":"Abdullah L","year":"2021","unstructured":"Abdullah L, Hasbani D, Kurban M, Abbas O. Pityriasis rosea after mRNA COVID-19 vaccination. Int J Dermatol. 2021, 60:1150-1. 10.1111\/ijd.15700","journal-title":"Int J Dermatol"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.1111\/jdv.17342","article-title":"Pityriasis rosea-like eruptions following vaccination with BNT162b2 mRNA COVID-19 Vaccine","volume":"35","author":"Cyrenne BM","year":"2021","unstructured":"Cyrenne BM, Al-Mohammedi F, DeKoven JG, Alhusayen R. Pityriasis rosea-like eruptions following vaccination with BNT162b2 mRNA COVID-19 Vaccine. J Eur Acad Dermatol Venereol. 2021, 35:e546-8. 10.1111\/jdv.17342","journal-title":"J Eur Acad Dermatol Venereol"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.1111\/jdv.17498","article-title":"Pityriasis rosea developing after COVID-19 vaccination","volume":"35","author":"Marcantonio-Santa Cruz OY","year":"2021","unstructured":"Marcantonio-Santa Cruz OY, Vidal-Navarro A, Pesqu\u00e9 D, Gim\u00e9nez-Arnau AM, Pujol RM, Martin-Ezquerra G. Pityriasis rosea developing after COVID-19 vaccination. J Eur Acad Dermatol Venereol. 2021, 35:e721-2. 10.1111\/jdv.17498","journal-title":"J Eur Acad Dermatol Venereol"},{"key":"ref12","doi-asserted-by":"publisher","DOI":"10.3238\/arztebl.m2021.0257","article-title":"Pityriasis rosea as a possible complication of vaccination against COVID-19","volume":"118","author":"Dormann H","year":"2021","unstructured":"Dormann H, Grummt S, Karg M. Pityriasis rosea as a possible complication of vaccination against COVID-19. Dtsch Arztebl Int. 2021, 118:431. 10.3238\/arztebl.m2021.0257","journal-title":"Dtsch Arztebl Int"},{"key":"ref13","doi-asserted-by":"publisher","DOI":"10.3389\/fmed.2021.752443","article-title":"Case report: pityriasis rosea-like eruption following COVID-19 vaccination","volume":"8","author":"Leerunyakul K","year":"2021","unstructured":"Leerunyakul K, Pakornphadungsit K, Suchonwanit P. Case report: pityriasis rosea-like eruption following COVID-19 vaccination. Front Med (Lausanne). 2021, 8:752443. 10.3389\/fmed.2021.752443","journal-title":"Front Med (Lausanne)"},{"key":"ref14","doi-asserted-by":"publisher","DOI":"10.1111\/jdv.17678","article-title":"Erythema nodosum, zoster duplex and pityriasis rosea as possible cutaneous adverse effects of Oxford-AstraZeneca COVID-19 vaccine: report of three cases from India","volume":"36","author":"Mehta H","year":"2022","unstructured":"Mehta H, Handa S, Malhotra P, et al.. Erythema nodosum, zoster duplex and pityriasis rosea as possible cutaneous adverse effects of Oxford-AstraZeneca COVID-19 vaccine: report of three cases from India. J Eur Acad Dermatol Venereol. 2022, 36:e16-18. 10.1111\/jdv.17678","journal-title":"J Eur Acad Dermatol Venereol"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/164358-pityriasis-rosea-eruption-following-the-administration-of-oxford-astrazeneca-vaccine","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,3,17]],"date-time":"2024-03-17T10:05:59Z","timestamp":1710669959000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/164358-pityriasis-rosea-eruption-following-the-administration-of-oxford-astrazeneca-vaccine"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2024,3,17]]},"references-count":14,"URL":"https:\/\/doi.org\/10.7759\/cureus.56310","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2024,3,17]]}}}